Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Prolonged bleeding. Biopsy shows endometrial wall thickening. Taking Duphaston. Worried

hi!, my sister is bleeding for 3 weeks and did the biopsy is done and its a endometrial wall tickening and none malignancy and transvaginal is done with 3cm of cyst after all investigation while waiting for the result and taking meds. dupaston 3 time a day for 5 days the bleeding is stop and the her doctor just say now its ok and i was bit worried is it realy ok just like that? (Thanks)
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
Hi there,
Thanks for writing to us,
Endometrial thickening itself is not a cancerous condition .There are various reasons for prolonged bleeding like endometriosis, fibroids etc , . Advisable to probe into the cause of cyst .she has been prescribed with dupaston ( an dydrosterone hormonal tablet )to look out for the symptoms.
Do not worry much, wait until the results, get an proper diagnosis and treated accordingly.
Let me know if you have future questions,
Take care of your sister.
Answered: Mon, 11 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor